Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 8, NWS Albuquerque, NM

April 7, 20137 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 7, 2013, 3:55 PM MDT for 7 counties in New Mexico. It took effect at Apr 8, 2013, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2013, 3:55 PM MDT (21:55 UTC)
In effect from
Apr 8, 2013, 12:00 PM MDT
Expired
Apr 8, 2013, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2674 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WWUS85 KABQ 072155
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
355 PM MDT SUN APR 7 2013

...RED FLAG WARNING MONDAY AFTERNOON AND EARLY EVENING BELOW
SIGNIFICANT SNOW PACK FROM THE MIDDLE RIO GRANDE VALLEY AND
NORTHEAST HIGHLANDS EASTWARD DUE TO STRONG WIND AND LOW
HUMIDITY...

.A LOW PRESSURE SYSTEM APPROACHING THE FOUR CORNERS FROM THE WEST
ON MONDAY WILL STEER VERY DRY MID LEVEL AIR OVER CENTRAL AND
EASTERN NEW MEXICO ALONG WITH STRONG WINDS ALOFT. WITH HIGH
TEMPERATURES 6 TO 12 DEGREES ABOVE AVERAGE...VIGOROUS VERTICAL
MIXING WILL ENABLE THE STRONGER WIND MOMENTUM AND DRY AIR ALOFT TO
TRANSFER TO THE SURFACE WITH SURFACE WIND GUSTS PEAKING FROM 50 TO
60 MPH. A STRONG SURFACE LOW IN SOUTHEAST COLORADO WILL ALSO HELP
STRENGTHEN THE WINDS.

NMZ104-106>108-081400-
/O.UPG.KABQ.FW.A.0009.130408T2000Z-130409T0200Z/
/O.NEW.KABQ.FW.W.0008.130408T1800Z-130409T0200Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
355 PM MDT SUN APR 7 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...BELOW SIGNFICANT SNOW PACK FROM THE MIDDLE RIO
  GRANDE VALLEY EASTWARD...AND ALSO ACROSS THE NORTHEAST PLAINS.
  CRITICAL CONDITIONS WILL OCCUR DURING THE AFTERNOON UNTIL
  SUNSET...AND THE MOST CRITICAL CONDITIONS WILL OCCUR DURING THE
  LATE AFTERNOON.

* 20 FOOT WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS FROM 50 TO 60 MPH

* RELATIVE HUMIDITY...10 TO 23 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ103-081400-
/O.NEW.KABQ.FW.W.0008.130408T1800Z-130409T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
355 PM MDT SUN APR 7 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. 

* AREA AND TIMING...THE NORTHEAST HIGHLANDS BELOW SIGNIFICANT SNOW
  PACK DURING THE AFTERNOON UNTIL AROUND SUNSET. THE MOST CRITICAL
  CONDITIONS WILL OCCUR DURING THE LATE AFTERNOON.

* 20 FOOT WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS FROM 50 TO 60 MPH

* RELATIVE HUMIDITY...12 TO 20 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

44
1 follow-up statement
522 
WWUS85 KABQ 081304
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
704 AM MDT MON APR 8 2013

...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING BELOW
SIGNIFICANT SNOW PACK FROM THE MIDDLE RIO GRANDE VALLEY AND
NORTHEAST HIGHLANDS EASTWARD DUE TO STRONG WIND AND LOW
HUMIDITY...

.A LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL DIG SLOWLY 
SOUTHEASTWARD TOWARD NEW MEXICO TODAY. STRONG WINDS ALOFT WILL
INITIALLY PUSH OVER WESTERN NEW MEXICO...GRADUALLY SPREADING TO
MOST AREAS. THESE STRONG WINDS ALOFT WILL COMBINE WITH A DEEPENING
AREA OF LOW PRESSURE AT THE SURFACE...LEADING TO VERY WINDY
CONDITIONS. IN ADDITION...DRY CONDITIONS WILL PRECEDE THE STORM 
SYSTEM WITH RELATIVE HUMIDITIES RANGING FROM THE UPPER SINGLE
DIGITS TO MID TEENS ACROSS MUCH OF THE AREA. 

NMZ103-104-106>108-090200-
/O.CON.KABQ.FW.W.0008.130408T1800Z-130409T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
704 AM MDT MON APR 8 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

* AREA AND TIMING...BELOW SIGNIFICANT SNOW PACK FROM THE MIDDLE
  GRANDE VALLEY TO THE NORTHEAST HIGHLANDS EASTWARD. CRITICAL
  CONDITIONS WILL OCCUR DURING THE AFTERNOON UNTIL SUNSET...AND
  THE MOST CRITICAL CONDITIONS WILL OCCUR DURING THE LATE
  AFTERNOON HOURS. 

* 20 FOOT WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS FROM 50 TO
  60 MPH

* RELATIVE HUMIDITY...10 TO 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:16 PM MDT, 39 minutes earlier.

Area forecast discussion, Apr 7, 3:16 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT SUN APR 7 2013

.DISCUSSION...
BIG CHANGE IN THE WEATHER COMING WITH HIGH WINDS...PRECIPITATION
AND MUCH COLDER TEMPERATURES.

STORM OVER THE PACIFIC NW WILL DIVE SE TON AND MON...REACH THE FOUR
CORNERS REGION MON NIGHT THEN TURN NE ACROSS CO TUE. ADDITIONAL
ENERGY BEHIND THIS SYSTEM WILL KEEP A TROUGH OVER NM THROUGH WED.

LOTS OF SUNSHINE...GUSTY WINDS AND WARM TEMPERATURES HAVE BEEN THE
RULE TODAY ACROSS THE LAND OF ENCHANTMENT. BUT WE ARE IN FOR A BIG
CHANGE STARTING MON AND CONTINUING THROUGH WED. THE STORM DROPPING
SE TOWARD THE FOUR CORNERS AREA BY MON NIGHT WILL RESULT IN STRONG
WINDS ON MON...COOLER TEMPERATURES IN THE W...AND THE ONSET OF SOME
PRECIPITATION OVER THE W AND N. THE WINDS WILL BE THE BIG STORY ON
MON. WE ARE ISSUING A HIGH WIND WATCH FOR MANY W AND CNTRL AREAS OF
THE CWA. VIRTUALLY EVERY ZONE MON WILL HAVE A WIND ADVISORY OR HIGH
WIND WARNING.

PRECIPITATION WILL DEVELOP MON IN THE FORM OF RAIN SHOWERS AND A FEW
THUNDERSTORMS OVER THE W AND N HIGH TERRAIN. IT WILL TURN COLDER MON
NIGHT WITH RAIN CHANGING TO SNOW OVER THESE AREAS. PRECIPITATION WILL
LIKELY CONTINUE OFF AND ON THROUGH WED AS ENERGY CIRCULATING AROUND
THE MAIN LOW WILL KEEP CYCLONIC FLOW OVER NM THROUGH MIDWEEK. WE WILL
ISSUE A WINTER STORM WATCH FOR THE NRN MOUNTAINS WITH THE PM FORECAST
PACKAGE. WINTER WEATHER ADVISORIES MAY BE NEEDED FOR SURROUNDING
AREAS AND THE WRN MOUNTAINS.

FINALLY...TEMPERATURES ARE GOING TO TURN MUCH COLDER...ON THE ORDER
OF 20 TO 35 LOWER BY TUE AS COMPARED TO TODAY. A FREEZE IS LIKELY
TUE NIGHT OVER NEARLY ALL OF THE CWA...BORDERLINE FOR THE MIDDLE
AND LOWER RIO GRANDE VALLEY AND CHAVES COUNTY.

A WEAK SYSTEM WILL CROSS TO THE N LATE IN THE WEEK WITH MINIMAL
IMPACT...THEN A WARMER AND DRY PERIOD IS EXPECTED NEXT WEEKEND. CHJ

&&

.FIRE WEATHER...
...CRITICAL FIRE WEATHER CONDITIONS EXPECTED FROM THE MIDDLE RIO
GRANDE VALLEY AND NORTHEAST HIGHLANDS EASTWARD MONDAY AFTERNOON
UNTIL SUNSET...

A FEW STRAY SHOWERS AND POSSIBLY EVEN A LATE AFTERNOON THUNDERSTORM
WILL CONTINUE TO BE POSSIBLE NEAR THE CO BORDER FOR THE REMAINDER OF
THIS AFTERNOON THROUGH TONIGHT AS A STRING OF PERTURBATIONS
CONTINUES TO PASS EASTWARD OVER CO. WETTING PRECIPITATION IS NOT
EXPECTED.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST
MONDAY...THEN CROSS THE FOUR CORNERS MONDAY NIGHT BEFORE SHIFTING
NORTHEASTWARD ACROSS CO ON TUESDAY. AHEAD OF THE SYSTEM A STRONG
POLAR JET IN SW FLOW ALOFT WILL CROSS NM ON MONDAY WITH VERY STRONG
WINDS. IN ADDITION...A 993 MB SURFACE LOW IN SE CO WILL RESULT IN A
TIGHT SURFACE PRESSURE GRADIENT ACROSS MUCH OF NEW MEXICO. WIND
GUSTS TO 50 MPH WILL BE COMMON AREAWIDE...WITH GUSTS TO 60 MPH
POSSIBLE ACROSS THE WESTERN MOUNTAINS...LOWER RIO GRANDE VALLEY AND
FROM LAS VEGAS TO CLINES CORNERS INCLUDING THE CENTRAL MOUNTAINS AND
MORIARTY. AS WINDS ALOFT GRADUALLY STRENGTHEN...SURFACE WIND SPEEDS
SHOULD GRADUALLY STRENGTHEN FINALLY PEAKING IN STRENGTH IN THE LATE
AFTERNOON.  SPEEDS WILL WEAKEN QUICKLY WITH SUNSET ALONG AND WEST OF
THE RIO GRANDE...BUT THEY WILL WEAKEN MORE GRADUALLY ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN WHERE THE SPEED MAXIMUM ALOFT WILL
LINGER THROUGH THE NIGHT. WILL CONVERT THE ONGOING FIRE WEATHER
WATCH TO A RED FLAG WARNING FOR MONDAY DUE TO MINIMUM HUMIDITIES IN
THE 10-17 PERCENT RANGE...AND WILL ADD THE NORTHEAST HIGHLANDS BELOW
SIGNIFICANT SNOWPACK.

OTHERWISE...THE STORM SYSTEM WILL BRING INCREASING PRECIPITATION
CHANCES MAINLY TO THE NW MOUNTAINS INCLUDING THE CHUSKAS...AS WELL
AS THE NW PLATEAU ON MONDAY. THE BEST CHANCE OF WETTING PRECIP
WILL OCCUR OVER THE WESTERN AND NORTHERN MOUNTAINS AND NW PLATEAU
MONDAY NIGHT AND TUESDAY. IN THE WAKE OF THE EXITING UPPER
LOW...ADDITIONAL SHORTWAVE ENERGY ALOFT WILL DIVE INTO AN UPPER
LEVEL TROUGH THAT WILL LINGER OVER NM. THIS WILL KEEP A SLIGHT
CHANCE OF PRECIP IN THE FORECAST FOR MOST OF THE FORECAST AREA
TUESDAY NIGHT AND WEDNESDAY. ADDITIONAL PRECIP ACCUMULATION WILL BE
POSSIBLE IF NOT LIKELY IN THE NORTHERN MOUNTAINS DURING THESE LATTER
PERIODS. THE PRECIPITATION TYPE WITH THE SYSTEM WILL GENERALLY BE
RAIN SHOWERS WITH A FEW AFTERNOON THUNDERSTORMS AND MOUNTAIN SNOW
SHOWERS. HOWEVER...A PACIFIC FRONT CROSSING FROM THE WEST MONDAY
NIGHT...AND A STRONG BACK DOOR COLD FRONT DROPPING SOUTHWARD THROUGH
THE PLAINS TUESDAY AND TUESDAY NIGHT...SHOULD DROP TEMPERATURES COLD
ENOUGH FOR SNOW EVEN AT LOWER ELEVATIONS OF WESTERN AND NORTHERN NM
LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. LOWER ELEVATION
ACCUMULATIONS SHOULD GENERALLY BE AN INCH OR LESS...EXCEPT FOR THE
UPPER RIO GRANDE VALLEY WHERE A FEW INCHES WILL BE POSSIBLE. A FEW
INCHES ARE ALSO EXPECTED ABOVE 7500 FEET IN THE WESTERN MOUNTAINS BY
WEDNESDAY MORNING...AND STORM TOTAL ACCUMULATIONS IN THE NORTHERN
MOUNTAINS COULD POTENTIALLY REACH SEVERAL INCHES TO ALMOST A FOOT ON
SOME OF THE HIGHER PEAKS. AFTER HIGH TEMPERATURES A FEW TO 12
DEGREES ABOVE NORMAL ON MONDAY...READINGS WILL PLUMMET TO 10-23
DEGREES BELOW NORMAL TUESDAY AND WEDNESDAY.

TEMPERATURES WILL REBOUND THROUGH THE END OF THE WEEK AS NW FLOW
ALOFT LINGERS OVER THE AREA. HIGHS WILL REACH NEAR NORMAL FRIDAY AND
A FEW TO 8 DEGREES ABOVE NORMAL ON SATURDAY. THE GFS AND ECMWF ARE
PICKING UP ON  AN UPPER LEVEL TROUGH THAT COULD BRING ANOTHER CHANCE
OF PRECIPITATION MAINLY TO THE NORTHERN MOUNTAINS ON FRIDAY. 44

&&

.AVIATION...
18Z TAF CYCLE
A STRING OF PERTURBATIONS CROSSING CO COULD TRIGGER A FEW ISOLD -TS
WITH LITTLE OR NO RAIN IN THE N MTNS TODAY...AND POSSIBLY A FEW
-SHRA AND HIGH TERRAIN -SHSN THERE WITH BRIEF MTN OBSCURATION
TONIGHT. AN UPPER LEVEL LOW PRESSURE SYSTEM APPROACHING THE FOUR
CORNERS WILL CAUSE ISOLD TO PERHAPS SCT AND GUSTY -TSRA TO DEVELOP
ALONG AND W OF THE CONTDVD MONDAY AFTN. SPOTTIER ACTIVITY WILL BE
POSSIBLE IN THE N MTNS. THE MAIN WEATHER THREAT MONDAY WILL BE
VERY STRONG SW WINDS WITH GUSTS VARYING FROM 35 KT ALONG THE TX
BORDER TO POTENTIALLY OVER 45 KT ALONG THE AZ BORDER.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  40  67  32  47 /   5  30  50  40
DULCE...........................  30  61  24  43 /   5  50  70  50
CUBA............................  33  64  27  45 /   5  20  40  50
GALLUP..........................  38  64  30  45 /   5  30  50  30
EL MORRO........................  29  60  24  41 /   5  20  30  30
GRANTS..........................  37  65  33  47 /   0   5  40  30
QUEMADO.........................  38  67  33  46 /   0  20  30  20
GLENWOOD........................  36  73  34  60 /   0  10  20  20
CHAMA...........................  30  56  27  37 /  10  50  70  60
LOS ALAMOS......................  42  63  37  44 /   5   5  30  30
PECOS...........................  37  63  34  44 /   0   5  20  30
CERRO/QUESTA....................  30  62  28  41 /   5  10  50  40
RED RIVER.......................  30  56  24  32 /  10  20  60  70
ANGEL FIRE......................  28  59  24  37 /   5  10  50  50
TAOS............................  31  66  32  43 /   0   5  30  30
MORA............................  35  64  32  43 /   5   5  20  40
ESPANOLA........................  39  71  33  50 /   5   5  30  20
SANTA FE........................  41  68  34  47 /   0   5  30  20
SANTA FE AIRPORT................  40  70  34  52 /   0   0  20  20
ALBUQUERQUE FOOTHILLS...........  48  71  39  53 /   0   0  20  20
ALBUQUERQUE HEIGHTS.............  50  73  41  56 /   0   0  20  10
ALBUQUERQUE VALLEY..............  46  75  38  57 /   0   0  10  10
ALBUQUERQUE WEST MESA...........  48  74  38  59 /   0   0  20  10
LOS LUNAS.......................  44  76  37  58 /   0   0  10  10
RIO RANCHO......................  47  74  39  57 /   0   0  20  10
SOCORRO.........................  46  78  41  63 /   0   0  10   5
SANDIA PARK/CEDAR CREST.........  41  69  34  51 /   0   0  20  30
TIJERAS.........................  43  70  37  53 /   0   0  20  20
MORIARTY/ESTANCIA...............  39  71  34  50 /   0   0  10  20
CLINES CORNERS..................  41  70  35  47 /   0   0  20  10
GRAN QUIVIRA....................  43  69  37  53 /   0   0  10  10
CARRIZOZO.......................  45  74  39  57 /   0   0  10  10
RUIDOSO.........................  44  68  37  54 /   0   0   5  10
CAPULIN.........................  37  70  35  38 /   5   0  20  30
RATON...........................  35  73  34  43 /   0   5  20  40
SPRINGER........................  36  70  34  48 /   0   5  20  30
LAS VEGAS.......................  38  69  35  47 /   0   0  20  30
CLAYTON.........................  44  77  37  42 /   0   0  10  20
ROY.............................  42  74  38  49 /   0   0  10  20
CONCHAS.........................  44  79  42  56 /   0   0   5   5
SANTA ROSA......................  45  79  41  57 /   0   0   5   5
TUCUMCARI.......................  47  83  43  56 /   0   0   0   5
CLOVIS..........................  46  81  43  60 /   0   0   0   5
PORTALES........................  47  83  45  63 /   0   0   0   5
FORT SUMNER.....................  49  84  44  60 /   0   0   0   5
ROSWELL.........................  53  87  48  70 /   0   0   0   0
PICACHO.........................  48  78  43  62 /   0   0   0   5
ELK.............................  47  73  41  60 /   0   0   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE
FOLLOWING ZONES...NMZ502-505>509-520>526-529.

RED FLAG WARNING FROM NOON TO 8 PM MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ103-104-106>108.

WINTER STORM WATCH FROM MONDAY EVENING THROUGH WEDNESDAY AFTERNOON
FOR THE FOLLOWING ZONES...NMZ510>514.

&&

40
Hazardous weather outlook, Apr 7, 5:54 AM MDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 AM MDT SUN APR 7 2013

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
554 AM MDT SUN APR 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...SOUTHWEST WINDS WILL INCREASE RAPIDLY MONDAY AFTERNOON AND
EVENING AS A COLD FRONT SWEEPS FROM WEST TO EAST ACROSS THE STATE.
OVER SOUTHERN AND EASTERN NEW MEXICO..VISIBILITIES WILL BE REDUCED
IN BLOWING DUST. GUSTS COMBINED WITH LOW HUMIDITIES WILL PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS OVER CENTRAL AND EASTERN NEW
MEXICO MONDAY AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS
OVER NORTHERN AND WESTERN NEW MEXICO WILL CHANGE TO OVERNIGHT SNOW
OVER THE NORTHERN AND WESTERN MOUNTAINS...WITH SIGNIFICANT SUMMIT
SNOW ACCUMULATIONS POSSIBLE.

ON TUESDAY...RAIN AND SNOW WILL CONTINUE AND EXPAND IN COVERAGE
THROUGH TUESDAY NIGHT TO THE NORTHEAST HIGHLANDS AND ADJACENT
PLAINS...THE CONTINENTAL DIVIDE...AND THE SUMMITS OF THE CENTRAL
AND SOUTH CENTRAL MOUNTAINS...AS GUSTS REDEVELOP OVER THE EASTERN
PLAINS WITH BLOWING DUST AND REDUCED VISIBILITIES. TUESDAY NIGHT
TEMPERATURES WILL DIP WELL BELOW FREEZING OVER NORTHERN AND
WESTERN NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:44 PM MDTHigh Wind WatchABQ7 hr
Apr 7, 3:42 PM MDTWinter Storm WatchABQ12 hr

Nearby

Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.